# SDR MASA200700445

- Difficulty date: July 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 8,441 hours, 8,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7447 CLT - MAIN CABIN DOOR DIFFICULT TO CLOSE.  MX CLEANED AND LUBED PAX DOOR.
